# SDR DALA2022102506876

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737
- Aircraft serial: 31923
- Aircraft time: 28,957 hours, 11,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2466874) DURING INSPECTION FOUND ELONGATED HOLE ON FLOOR BEAM STA 328 RBL 58 AT CABIN FLOOR STRUCTURE. FLOOR BEAM STA 328 RBL 58 AT CABIN FLOOR STRUCTURE WAS REPAIR PER B 737-900 ER S.R.M. 53-10-51-2R-7.
